Dermatology Community
Facial chemical burn
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Facial chemical burn

I used Duac Cs gel and Tretinoin cream on my face for 5 days and I think I either had and allergic reaction to it or it left me with a chemical burn. Is silvadene good to use on my face to take care of the burn marks?
Related Discussions
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
Silvadene can be applied but apply only a thin layer of Silvadene. Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves.
If the irritation persists then please get it evaluated from a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are


Blank
Avatar_n_tn
I continued using the slivadene on my face the burning, extreme dryness/tightness, and peeling stopped. I went to see a dermatologist he said it was contact dermatitis and it would clear up on its own with time. I stopped using the slivadene and just used cetaphil face wash and lotion. My face cleared up for about 3 days but now I'm breaking out with a rash over my entire face...:(
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
Avatar_m_tn
Blank
PMDER1
San francisco, CA
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493